Please use this identifier to cite or link to this item: http://repository.kpi.kharkov.ua/handle/KhPI-Press/50994
Title: Various definitions of spectrum of almost periodic functions
Authors: Girya, Nataliya Petrivna
Favorov, Sergei Yurievich
Keywords: almost periodic function; spectrum; Stepanov’s metric; Weil’s metric; Besicovitch’s metric; Beurling’s spectrum
Issue Date: 2015
Citation: Girya N. P. Various definitions of spectrum of almost periodic functions [Electronic resource] / N. P. Girya, S. Yu. Favorov // Ufa Mathematical Journal : electron. prof. sci. publ. – 2015. – Vol. 7, № 4. – P. 58-70. – URL: https://matem.anrb.ru/sites/default/files/files/vupe28/Girya.pdf, free (accessed 12.02.2021).
Abstract: We consider various definitions of the spectrum for almost periodic functions in a finite dimensional space for uniform, Stepanov’s, Weil’s, Besicovitch’s metrics. We prove that in these cases the classical definition of spectrum is equivalent to an analogue of definition of Beurling’s spectrum.
DOI: doi.org/10.13108/2015-7-4-58
URI: http://repository.kpi.kharkov.ua/handle/KhPI-Press/50994
Appears in Collections:Кафедра "Вища математика"

Files in This Item:
File Description SizeFormat 
UMJ_2015_7_4_Girya_Various_definitions.pdf351,13 kBAdobe PDFThumbnail
View/Open
Show full item record  Google Scholar



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.